MathSciNet Relay Station
MathSciNet bibliographic data
MR1649003 60J25 (60G55)
Evans, Steven N.; Pitman, Jim Stationary Markov processes related to stable Ornstein-Uhlenbeck processes and the additive coalescent. Stochastic Process. Appl. 77 (1998), no. 2, 175–185.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement